# SDR SWAA2022063015775

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521TB DISBONDED ON CORNER / [01] IDENTIFIED LEADING EDGE PANEL 521TB MATERIAL IAW SRM 57-41-01-OI-4; FIGURE 3; ITEM 1; TABLE 3. FOUND DAMAGED PANEL NOT TO BE WITHIN ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 TABLE 101. PARA 4.A.5. AND WILL REPAIRED IAW SRM 57-41-01-2R-1 PARA 4.E AND SRM 51-70-05-2R-6. REMOVED 2EA BACKUP PLATE TO FACILITATE REPAIR IAW SRM 51-40-02-OG-0 PARA 4.E. STARTED REMOVING ALUMINUM FOIL TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4.A.(2).E.;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-6.;[03] COMPLETED REMOVING ENTIRE ALUMINUM FOIL TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4.A.(2).E.;[04] REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4.A-D.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] VERIFIED CORRECTIVE ACTIONS 1-3;[07] FABRICATED AND INSTALLED REPAIR PLIES USING REPAIR FABRIC BMS 8-79 ST 120 LOT#1488453-1; BMS 8-79 ST 1581 LOT#1486928-1 AND ADHESIVE FILM BMS 5-129 GR 05 LOT#1491228-1. ALL IAW SRM 51-70-05-2R-6 PARA 4. E.;[11] FABRICATED ALUMINUM FOIL USING BMS 8-289 LOT#1484605-1 INSTALLED USING BMS 5-128 LOT#JH1LAA7523 VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2107 DUE: 09/2022 IAW SRM 51-70-14-2R-3 PARA 4.A.3-7;11(A-J).;
